A weak type estimate for rough singular integrals

  • Andrei K. Lerner

    Bar-Ilan University, Ramat Gan, Israel
A weak type estimate for rough singular integrals cover
Download PDF

A subscription is required to access this article.

Abstract

We obtain a weak type (1, 1) estimate for a maximal operator associated with the classical rough homogeneous singular integrals TΩT_\Omega. In particular, this provides a different approach to a sparse domination for TΩT_\Omega obtained recently by Conde-Alonso, Culiuc, Di Plinio and Ou.

Cite this article

Andrei K. Lerner, A weak type estimate for rough singular integrals. Rev. Mat. Iberoam. 35 (2019), no. 5, pp. 1583–1602

DOI 10.4171/RMI/1094